International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 521-533
Path decompositions of chains and circuits
Department of Mathematics, The University of the West Indies, West Indies, St. Augustine, Trinidad and Tobago
Received 28 June 1982; Revised 25 January 1983
Copyright © 1983 E. J. Farrell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Expressions for the path polynomials (see Farrell ) of chains and circuits
are derived. These polynomials are then used to deduce results about node disjoint path decompositions of chains and circuits. Some results are also given for decompositions in which specific paths must be used.